Hermitian harmonic maps and non-degenerate curvatures

Kefeng Liu UCLA 杨晓奎 Morningsider center of Mathematics, AMSS, CAS

Differential Geometry mathscidoc:1610.10008

Math. Res. Lett., 21, (4), 831-862, 2014
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-10-03 22:59:43 uploaded by xiaokuiyang ] [ 596 downloads ] [ 0 comments ]
@inproceedings{kefeng2014hermitian,
  title={Hermitian harmonic maps and non-degenerate curvatures},
  author={Kefeng Liu, and 杨晓奎},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161003225943362693067},
  booktitle={Math. Res. Lett.},
  volume={21},
  number={4},
  pages={831-862},
  year={2014},
}
Kefeng Liu, and 杨晓奎. Hermitian harmonic maps and non-degenerate curvatures. 2014. Vol. 21. In Math. Res. Lett.. pp.831-862. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161003225943362693067.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved